Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
178 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Do medications for ac joint injury cause dry mouth and rash?

I am on several medications for an ac joint injury, lately ive been getting severe dry mouth, drinking upto 6 litres a day of water and still thirsty, i now have a rash on both my fore arms, im exhausted all the time. is this just a medication thing? or should i be worried
Fri, 18 Oct 2019
Report Abuse
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Hello,

Your symptoms seem to be related to side effects of the medication. The rash can be related to an allergic reaction. I suggest using antihistamines such as Cetirizine 10 mg daily. I also suggest to review with your doctor the medication due to the side effects.

Hope I have answered your query. Let me know if I can assist you further.

Regards,
Dr. Dorina Gurabardhi, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in

doctor1 MD

My wife as dry mouth and really bad. She is at a point where they are thinking of removing all her teeth. She also as red finger tips and palms and...

Recent questions on  Skin rash

doctor1 MD

my 9 year old daughter is on cephalexin antibiotic for a sinus infection and yesterday her feet hurt and I saw blothchy red rash on the bottom of...

doctor1 MD

Last winter I developed an itchy rash on my lower back. I treated it with hydrocortozone (.5%). The itching is gone but I am left with a large dark...

doctor1 MD

i have a little girl with a slight fever and rash all over her body...it started yesterday with no fever. it looked liked it was getting better...

doctor1 MD

My daughter had a miscarriage she is 23. For approx 6 months after this she has had a terrible acne type rash on her face and now just spread to...

doctor1 MD

I have pain and swelling under my upper arm on both sides. I am 70 female.

doctor1 MD

Dear doctor thanks for your valuable reply however my further query is for last two weeks I have a mild rash under my eye which is persistent and...

doctor1 MD

I am getting skin rash after taking Bactrim. Hands, feet. Should I take Benadryl?